# SDR U2RA2012022260902

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27259
- Aircraft time: 45,589 hours, 23,492 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 143N10303
- Condition: Corroded
- Location: Zone 100
- Part time: 45,589 hours, 23,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO COMPARTMENT AT BS580, LONGERON 26L, LOWER FWD SPLICE TOP AND BOTTOM ARE CORRODED.
